# SDR USAA2010090791922

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 41,647 hours, 15,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 335 - PHX - EEL - SEAT 11C FLOOR LEVEL LIGHT COVER MISSING.  MAINTENANCE REPLACED LENS ON SEAT 11C.
